# SDR AALA202503198682

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 74,444 hours, 28,901 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN WHILE INFLIGHT. MAINTENANCE RE-SECURED LOOSE SCREW ON DOOR LOCK, LUBRICATED LOCK AND PERFORMED A SATISFACTORY OPERATION CHECK OF FLIGHT DECK DOOR PER AMM 52-10-00.
